# SDR CA120815007

- Difficulty date: August 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 45LEAR
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 226K084
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON POST FLIGHT PILOT WALKAROUND, NR 3 MAIN WHEEL TIRE OTBD PORTION WAS FOUND PARTIALLY DE-CAPPED.
